# SDR AALA202011129012

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,558 hours, 5,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND WEAR ON SUPPORT ARM PASSENGER CREW DOOR 831 UPPER FITTING ASSEMBLY FRAME TO ARM AT FORWARD GALLEY AREA.  REPLACED UPPER SUPPORT ARM FITTING ON PASSENGER CREW DOOR 831, IAW AMM 52-11-31-400-002-A.
